JournalszaaVol. 34, No. 2pp. 127–146

A Smooth Solution of a Singular Fractional Differential Equation

  • Kaido Lätt

    Tartu University, Estonia
  • Arvet Pedas

    Tartu University, Estonia
  • Gennadi Vainikko

    Tartu University, Estonia
A Smooth Solution of a Singular Fractional Differential Equation cover
Download PDF

Abstract

In this article we examine the existence of a unique smooth solution to a singular fractional di fferential equation. We reformulate the singular equation with the help of cordial Volterra integral operators and then extend a result from cordial Volterra integral operator theory.

Cite this article

Kaido Lätt, Arvet Pedas, Gennadi Vainikko, A Smooth Solution of a Singular Fractional Differential Equation. Z. Anal. Anwend. 34 (2015), no. 2, pp. 127–146

DOI 10.4171/ZAA/1532